Balogh, Zoltán

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Balogh, Zoltán; Iseli, Annina (2019). Marstrand type projection theorems for normed spaces. Journal of Fractal Geometry, 6(4), pp. 367-392. EMS Publishing House 10.4171/JFG/81

Balogh, Zoltán; Hoefer-Isenegger, Regula; Tyson, Jeremy T (2006). Lifts of Lipschitz maps and horizontal fractals in the Heisenberg group. Ergodic theory & dynamical systems, 26(3), pp. 621-651. Cambridge, Mass.: Cambridge University Press 10.1017/S0143385705000593

Balogh, Zoltán; Csörnyei, Marianna (2006). Scaled-oscillation and regularity. Proceedings of the American Mathematical Society, 134(9), pp. 2667-2675. Providence, R.I.: American Mathematical Society 10.1090/S0002-9939-06-08290-6

This list was generated on Fri Jan 28 01:15:48 2022 CET.
Provide Feedback